MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0®; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0®; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number FX431T
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap inc.That a progav 2.0 system with control reservoir (part# fx431t) was implanted on an unspecified date.According to the complainant the shunt was not working properly.The adverse event is filed under aic reference (b)(4).
 
Event or Problem Description
It was reported to aesculap inc.That a progav 2.0 system with control reservoir (part# fx431t) was implanted on an unspecified date.According to the complainant the shunt was not working properly.Reportedly the patient underwent a revision on (b)(6) 2025.The adverse event is filed under aic reference (b)(4).
 
Additional Manufacturer Narrative
Investigation results: visual inspection: during the investigation, no significant deformations or damage of the valve were determined.Permeability test: a permeability test has shown that all components are permeable.Computer controlled test: to investigate, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valves are tested in both the horizontal as well as the vertical positions.The results show that the valve operates within the permissible tolerance in its respective relevant positions.Adjustment test: the progav 2.0 was tested and is adjustable to all specified pressures.Braking force and brake function test: the brake functionality test has shown that wählen sie ein element aus.Internal inspection: after dismantling of the valve, no deposits were found in.Results: based on our investigation results, we cannot determine functional deviations or other abnormalities in the product.How the abovementioned functional impairment occurred is not clear to us at the time of examination.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.

Brand Name
PROGAV 2.0®
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469 ,
GM  14469,
MDR Report Key21732593
Report Number2916714-2025-00011
Device Sequence Number4197107
Product Code JXG
UDI-Device Identifier04041906137298
UDI-Public(01)04041906137298(11)230725(17)280719(10)20070464
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2025
Report Date (Section F) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberFX431T
Device Catalogue NumberFX431T
Device Lot Number20070464
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/08/2025
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer03/08/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date04/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR
Patient SexMale
Patient Weight90 KG
Date Report Sent to FDA03/31/2025